# SDR XGN2012F00000

- Difficulty date: April 6, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N361BC
- Make and model: Beech 36BEECH
- Aircraft serial: E1331
- Aircraft time: 17,186 hours
- System (JASC): 3242 · Brake
- Part: O-Ring
- Part number: MS28775222
- Condition: Damaged
- Location: Brake Caliper
- Component: Brake Caliper, Cleveland
- Component part number: 3054A
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE CALIPER LOWER O-RING EDGE WAS DAMAGED FROM DEBRIS AND THE CALIPER WOULD NOT HOLD FULL FLUID PRESSURE.
